[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 1, Issue 3 (7-1999) ::
JBUMS 1999, 1(3): 57-62 Back to browse issues page
Persistant dissociative disorder in a veteran of Iraq-Iran war
AR Ghaffari Nejad *, Sh Sardar Pour
Abstract:   (9116 Views)
Objective: Dissociation includes a spectrum of symptoms presented in many psychiatric disorders. Sometimes these symptoms are the origin of a group of psychiatric disorders called “Dissociative disorders”. Case: A veteran of Iraq-Iran war suffering from persistant dissociative symptoms for 9 years is presented as a case, discussing his symptoms, the relationship of dissociation and post traumatic stress disorder is tackled. The similarity of his symptoms to Ganser syndrome is examined here. Conclusion: Various drugs such as antidepressants and ECT were administered and sometimes we practiced hypnotherapy, but none were considerably effective.
Keywords: Dissociation, Veteran, War, Ganser syndrome, Post traumatic stress disorder
Full-Text [PDF 1160 kb]   (2575 Downloads)    
Type of Study: Research | Subject: Biochemical
Accepted: 2014/05/25 | Published: 2014/05/25


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghaffari Nejad A, Sardar Pour S. Persistant dissociative disorder in a veteran of Iraq-Iran war. JBUMS. 1999; 1 (3) :57-62
URL: http://jbums.org/article-1-2952-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 1, Issue 3 (7-1999) Back to browse issues page
مجله علمی دانشگاه علوم پزشکی بابل Journal of Babol University of Medical Sciences

The Journal of Babol University of Medical Sciences is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Persian site map - English site map - Created in 0.04 seconds with 32 queries by YEKTAWEB 4410